On one family of integral functionals
Matematičeskie zametki, Tome 52 (1992) no. 1, pp. 144-146
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_52_1_a19,
author = {A. A. Zlotnik},
title = {On one family of integral functionals},
journal = {Matemati\v{c}eskie zametki},
pages = {144--146},
year = {1992},
volume = {52},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_52_1_a19/}
}
A. A. Zlotnik. On one family of integral functionals. Matematičeskie zametki, Tome 52 (1992) no. 1, pp. 144-146. http://geodesic.mathdoc.fr/item/MZM_1992_52_1_a19/